MAUDE Adverse Event Report: K2M, INC. MESA 2 DEFORMITY POLYAXIAL SCREW; SIZE Ø5.5X30 MM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

K2M, INC. MESA 2 DEFORMITY POLYAXIAL SCREW; SIZE Ø5.5X30 MM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Catalog Number 6201-05530-G1
Medical Device Problem Codes Detachment of Device or Device Component (2907); Device Dislodged or Dislocated (2923); Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/02/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a mesa 2 polyaxial screw was difficult to final lock intra-operatively and that the screw pin disengaged.It was further reported that the screw migrated intra-operatively.The device was subsequently removed from the patient and the surgeon decided to leave left-side t2 without a screw inserted.The procedure was completed with a 10 minute surgical delay.
 
Additional Manufacturer Narrative
Additional data: d4, d9, h3, h4 h6 coding has been updated to reflect completion of the investigation.
 
Event or Problem Description
No new information.

Brand Name
MESA 2 DEFORMITY POLYAXIAL SCREW; SIZE Ø5.5X30 MM
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer (Section G)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer Contact
matthew kelleher
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key22469306
Report Number3004774118-2025-00114
Device Sequence Number20861305
Product Code NKB
UDI-Device Identifier10888857262942
UDI-Public(01)10888857262942(11)220202(10)TJWC
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K143334
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number6201-05530-G1
Device Lot NumberTJWC
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/26/2025
Supplement Date Received by Manufacturer10/10/2025
Initial Report FDA Received Date07/10/2025
Supplement Report FDA Received Date11/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/02/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown